Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
dk777

Seb Derm Flare Up 4 Days Into 60Mg A Day Accutane Cycle.

Recommended Posts

Im on accutane for severe acne at 60mg a day, my question is does it make your seb derm worse before it gets better? Because I know accutane is good for seb derm as well. Please answer I'm scared that the seb derm is gonna be terrible throughout the whole course.

Share this post


Link to post
Share on other sites

Well I am on 20mg twice a day and for the past months of treatment my scalp peels with white flakes, my scalp never got all this dry white flakes before so I guess your scalp could get that too. Try a T-Gel shampoo and wash less often. As for your skin in general well if you're sensitive then you probably will get some rashes as it is a side effect. They can come and go, my hands cracked and the skin was all itchy and inflammed. Keep using a GENTLE mmoisturiset like cetaphil it will prevent your skin from drying out and getting outbreaks of irritation and stuff.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×